USMLE-Rx Step 1 Practice Q's

USMLE-Rx Step 1 Qmax Challenge #4122

Check out today’s Step 1 Qmax Question Challenge.

Know the answer? Post it below! Don’t forget to check back for an update with the correct answer and explanation (we’ll post it in the comments section below).

USMLE-Rx Step 1 Qmax Challenge #4122A 23-year-old man presents to the emergency department complaining of an unsteady heart beat. A prolonged QT interval is noted. The patient loses consciousness 30 minutes later, and a repeat ECG is done, which is shown in the image.

Drugs used to treat which of the following protozoal infections are associated with this cardiac problem?

A. Giardia lamblia
B. Plasmodium falciparum
C. Pneumocystis jirovecii
D. Trichomonas vaginalis
E. Trypanosoma cruzi


Want to know the ‘bottom line?’ Purchase a USMLE-Rx Subscription and get many more features, more questions, and passages from First Aid, including images, references, and other facts relevant to this question.

This practice question is an actual question from the USMLE-Rx Step 1 test bank. For more USMLE Step 1 prep, subscribe to our Flash Facts and Step 1 Express video series. Score the best deal on all three products with a Step 1 Triple Play Bundle.

9 replies »

Leave a Comment

Fill in your details below or click an icon to log in: Logo

You are commenting using your account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s